Apr 29, 2011
My sperm used to thick before and since I started my meds the sperm has become watery, could this be a side effect of the medication.
| Response from Mr. Vergel
Get your testosterone, LH and FSH blood levels checked. You may have a hormonal imbalance.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Bloody Nose After Licking Rectum Worried I Have HIV
- Bloody Nose After Vaginal Sex With Condom Does It Mean I Have HIV
- Enlarged Lymph Nodes After Giving Oral Worried I Have HIV
- Itchy Vagina After Nipple Biting Sign Of HIV AIDS
- White Bumps On Penis After Anal Sex Bottom Worried I Have HIV
- Alphabetical List Of Std's
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.